# SDR HYIA406GALMG

- Difficulty date: October 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N406GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0329
- Aircraft time: 26,232 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: O-Ring
- Part number: MS28775225
- Condition: Split
- Location: Mlg Strut
- Component: Mlg, Cessna
- Component part number: 51411011
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT GEAR RETRACTION, LANDING GEAR WARNING HORN SOUNDED AND ALL THREE GEAR DOWN ANDM LOCKED LIGHTS REMAINED ILLUMINATED. TOWER FLY-BY REVEALED THAT GEAR DID NOT LOOK "NORMAL". CREW PERFORMED "GEAR WILL NOT EXTEND HYDRAULICALLY" PROCEDURE USING EMERGENCY EXTENSION SYSTEM. SECONG FLY-BY REVEALED GEAR STILL DID NOT LOOK " NORMAL". CREW DECLARED EMERGENCY, LANDIND WAS UNEVENTFUL.   MAINTENANCE FOUND LEFT MAIN LANDING GEAR STRUT FLAT. MAINTENANCE REMOVED REPLACED UPPER TRUNNION O-RING. SERVICED STRUT, PERFORMED GEAR RETRACTION AND EXTENSION TEST, SYSTEM CHECKED OK. AIRCRAFT RELEASED BACK TO SERVICE.
